MathSciNet Relay Station
MathSciNet bibliographic data
MR829644 11D09
Lagrange, J.; Leech, J. Two triads of squares. Math. Comp. 46 (1986), no. 174, 751–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement